Nausea with Femara?

How many ladies on Femara experience nausea?

I have been on this drug 7 months and in the last 3 weeks, started having nausea (all day). I can't figure out if it is Femara or Methotrexate.

After decreasing Methotrexate last spring, I had a flare ups of all my autoimmune diseases. I have been working back up to the same amount of Methotrexate pills I had been previously on when stable. Nausea is worse after I take my weekly pills of Methotrexate. I never experience nausea for the 2 years I was using this drug until now. I'm nauseous all the time.

It would be helpful to know if others experience nausea. I never was nauseated on Arimidex.

Thanks in advance for your help.

DJ

Report post

11 replies. Join the discussion

I have been taking Femara for almost 5 years, and never had any nausea that I could attribute to that medication. Have had nausea, but was due to other factors.

Report post

Thank you for your reply mspeedy. I think for me, it's the methotrexate.

Report post

I have been on Femara for 5 months and have no problem with nausea. Could it be the combination of the two drugs for you which is causing the problem?

Report post

I've been on Femara for four and a half years now. Any nausea was attributable to other things (like two little children who happen to be walking petrie dishes bringing home all sorts of germs and viruses)

Report post

I have been on Femara since June, haven't noticed any nausea from it. The times that I do get nausea are usually just with my migraines.

Report post

I have had some nausea but did not attribute it to the femara. I thought I had a flu that was going around and got off light.

Report post

On Femara for almost 6 years - no nausea that I would attribute to that drug.
I would think it's a combination of the 2 drugs - they're fighting it out in your belly!
Hope you feel better soon.

Report post

I've been wondering if the femara was causing the loss of appetite and slight nausea too. I am also taking MScontin for pain and think it might be that. I miss my appetite and feel poorly about not being hungry this last week.

Report post

Dear Laurie,

It was the Methotrexate I am using for my autoimmune diseases, not the femara that caused so much nausea. My specialist has put me on the injections instead of the pill form for Methotrexate.
I have a day of two dealing with nausea, but it is tolerable. I gain more fatigue. I'm hoping this will work otherwise, I go on an IV form of another drug.

I have so many other medical issues that it is sometimes hard to figure which one is the problem. Good luck to you.

DJ

Report post

I have been on Femara for abut 5 years and have not had any nausea that could be attributed to the Femara.

Report post

Have never been on Femera, but take a bunch of meds for other issues, and have had unrelenting nausea in spite of taking prilosec 2 times a day. Until my pain management doc gave me Scopolamine patch. its one tiny patch I put behind my ear - lasts 3 days and then I change it. It is pricey. but it has made my life much more pleasant.

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Advertisement

Advertisement

Discussion topics

Community leaders